MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404020
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleaks, aortic expansion (aneurysm), stent graft: migration and reoperation.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated on (b)(6) 2024.There is a non-gore device located in the distal thoracic aortic arch extending into the descending thoracic aorta (dta).Reconstruction image confirms the presence of a gore® tag® conformable thoracic stent graft with active control system in the thoracic aortic arch.The length from the brachocelphic/lcca (bca/lcca) artery to the proximal circumferential gore® tag® conformable thoracic stent graft with active control system appears to be ~7.3cm, by outer curve length.Images show the thoracic aorta diameters within this ~7.2cm, by outer curve length, of aorta in the arch appear, to range from ~28mm ¿ 55.3mm.Images show there is lack of proximal circumferential device apposition of the gore® tag® conformable thoracic stent graft with active control system.The device appears to be ¿bird beeking¿ on the inner curve.Contrast is seen outside the proximal implanted device, thereby confirming a proximal type i endoleak.Proximal landing zone diameters on (b)(6) 2024 appear to range from ~28mm ¿ 31mm.Axial images show the maximum abdominal aorta aneurysm (aaa) diameter on (b)(6) 2024 was ~96mm x 96mm.Cannot confirm aneurysm growth with one time-point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on an unknown date, patient underwent an unknown procedure with a non-gore graft (medtronic).On (b)(6) 2023, the patient underwent an endovascular reintervention procedure on the non-gore graft for aneurysm rupture utilizing a gore® tag® conformable thoracic stent graft with active control system.On (b)(6) 2025, the patient underwent an endovascular reintervention procedure to treat the previous rupture that due to a bird beak over time had caused a type 1a endoleak, which got large enough (aneurysm size unknown but continued to grow) that the graft pulled away distally (distance unknown) from the proximal landing zone.Patient anatomy was tortuous.Physician did an open surgical debranching procedure then placed a gore® tag® conformable thoracic stent graft with active control system into the ascending aorta covering the entire arch.Patient is doing okay after procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21713593
Report Number2017233-2025-05997
Device Sequence Number10130764
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public(01)00733132646852(17)250105
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale